Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Springfield, MO

March 30, 2016Cherokee County, Kansas; Jasper County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2016, 10:24 PM CDT for Cherokee County, Kansas; Jasper County, Newton County, Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 10:24 PM CDT (03:24 UTC)
Expired
Mar 30, 2016, 11:10 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 10:39 PM CDTHAIL 0.75Joplin, MOREPORTED AT MERCY HOSPITAL.
Mar 30, 10:55 PM CDTHAIL 1.25Diamond, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 7:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS53 KSGF 310324
SVRSGF
KSC021-MOC097-145-310430-
/O.NEW.KSGF.SV.W.0015.160331T0324Z-160331T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN NEWTON COUNTY IN SOUTHWESTERN MISSOURI...
  JASPER COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1130 PM CDT

* AT 1024 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GALENA TO NEAR BAXTER SPRINGS TO NEAR QUAPAW...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JOPLIN...                         CARTHAGE...
  WEBB CITY...                      CARL JUNCTION...
  BAXTER SPRINGS...                 GALENA...
  ORONOGO...                        CARTERVILLE...
  DUQUESNE...                       SARCOXIE...
  DUENWEG...                        DIAMOND...
  LOMA LINDA...                     AIRPORT DRIVE...
  LEAWOOD...                        LOWELL...
  SILVER CREEK...                   ALBA...
  PURCELL...                        SHOAL CREEK DRIVE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3724 9448 3735 9423 3734 9409 3730 9408
      3729 9405 3709 9405 3702 9407 3689 9462
      3700 9462 3700 9473 3701 9474 3708 9475
TIME...MOT...LOC 0324Z 244DEG 37KT 3707 9467 3700 9466 3694 9471 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHAUMANN
4 follow-up statements
377 
WWUS53 KSGF 310341
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CDT WED MAR 30 2016

KSC021-310350-
/O.CAN.KSGF.SV.W.0015.000000T0000Z-160331T0430Z/
CHEROKEE KS-
1041 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3719 9445 3734 9409 3730 9408 3729 9405
      3709 9405 3702 9407 3691 9455 3699 9455
      3712 9460
TIME...MOT...LOC 0340Z 254DEG 39KT 3710 9443 3694 9448 

$$

MOC097-145-310430-
/O.CON.KSGF.SV.W.0015.000000T0000Z-160331T0430Z/
NEWTON MO-JASPER MO-
1041 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 1040 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DUENWEG TO NEAR SAGINAW...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JOPLIN...                         CARTHAGE...
WEBB CITY...                      CARL JUNCTION...
ORONOGO...                        CARTERVILLE...
DUQUESNE...                       SARCOXIE...
DUENWEG...                        DIAMOND...
AIRPORT DRIVE...                  LEAWOOD...
SILVER CREEK...                   SHOAL CREEK DRIVE...
SAGINAW...                        CARYTOWN...
FIDELITY...                       REDINGS MILL...
AVILLA...                         LA RUSSELL...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 5 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3719 9445 3734 9409 3730 9408 3729 9405
      3709 9405 3702 9407 3691 9455 3699 9455
      3712 9460
TIME...MOT...LOC 0340Z 254DEG 39KT 3710 9443 3694 9448 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHAUMANN
198 
WWUS53 KSGF 310352
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT WED MAR 30 2016

MOC097-145-310430-
/O.CON.KSGF.SV.W.0015.000000T0000Z-160331T0430Z/
NEWTON MO-JASPER MO-
1052 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 1051 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARTHAGE TO NEAR DIAMOND...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARTHAGE...                       CARTERVILLE...
SARCOXIE...                       DUENWEG...
DIAMOND...                        FIDELITY...
AVILLA...                         LA RUSSELL...
BROOKLYN HEIGHTS...               REEDS...
ATLAS...                          MAPLE GROVE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 9405 3709 9405 3702 9407 3695 9439
      3715 9443
TIME...MOT...LOC 0351Z 247DEG 52KT 3717 9429 3698 9428 

HAIL...1.25IN
WIND...60MPH
 
$$

SCHAUMANN
108 
WWUS53 KSGF 310401
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT WED MAR 30 2016

MOC097-145-310430-
/O.CON.KSGF.SV.W.0015.000000T0000Z-160331T0430Z/
NEWTON MO-JASPER MO-
1101 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 1100 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF CARTHAGE TO NEAR SARCOXIE...MOVING
NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. HALF DOLLAR SIZE HAIL WAS       
         REPORTED IN THE CITY OF DIAMOND.


IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SARCOXIE...                       AVILLA...
LA RUSSELL...                     REEDS...
MAPLE GROVE...                    

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 21 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 9405 3709 9405 3702 9407 3698 9426
      3718 9429
TIME...MOT...LOC 0400Z 244DEG 37KT 3721 9419 3702 9418 

HAIL...1.25IN
WIND...60MPH
 
$$

WISE
806 
WWUS53 KSGF 310410
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT WED MAR 30 2016

MOC097-145-310420-
/O.CAN.KSGF.SV.W.0015.000000T0000Z-160331T0430Z/
NEWTON MO-JASPER MO-
1110 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3729 9405 3709 9405 3702 9407 3698 9426
      3718 9429
TIME...MOT...LOC 0409Z 244DEG 37KT 3725 9408 3706 9407 

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:34 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Mar 30, 6:34 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
634 PM CDT WED MAR 30 2016

.MESOSCALE DISCUSSION...

Organized thunderstorms are still expected over extreme southeast
Kansas and western Missouri mid to late evening.

Deep convection has evolved over northeast Oklahoma and the
southern Kansas Flint Hills. These storms will need to be
monitored closely as they progress eastward.

Short term hi resolution models continue to indicate a sufficient
cape - shear combination for severe weather this evening.

The latest HRRR guidance also favors this forecast.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 305 PM CDT Wed Mar 30 2016

Expect the next round of convection to spread east from eastern
Kansas into southwestern Missouri into the evening as an upper
level trough transitions into the Plains. A dry line across
central Kansas is not progged to be as progressive and move more
slowly eastward. Storms that have formed along the dry this
afternoon will shift east off of the dry line into southeastern
Kansas and far southwestern Missouri early this evening. The
potential exist for severe storms but the window geographically
and temporarily is somewhat limited due to a relatively narrow
axis of instability. The storms will encounter a more stable
environment farther east into the Missouri Ozarks.

Therefore expect the greatest risk for severe weather generally
along and west of I-49 late this afternoon and evening with
lessening risk for severe storms farther east into the Missouri
Ozarks. However still expect a good coverage of showers and storms
with the potential for locally heavy rainfall amounts. Localized
flooding issues may materialize where storms train over the same
locations.

Convection could linger into Thursday morning mainly across the
eastern Ozarks as the passage of the front and dry line will be
somewhat delayed.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 305 PM CDT Wed Mar 30 2016

More tranquil weather will return for the remainder of the week
into the weekend as the region comes under influence of a more
northwesterly upper level flow.

A cool airmass will settle into the region late in the week
bringing the potential for frost or freezing temperatures Friday
night. The next front with a chance of rainfall will arrive the
middle of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)

Pilots flying in and out of the southwest Missouri airports will
need to monitor convection that will approach the region this
evening and potentially overnight. Any one of these storms that
directly impacts an airfield will bring flight conditions down
considerably.

Otherwise look for MVFR ceilings from time to time this evening,
eventually becoming VFR early Thursday morning.

A front will shift across the area, bringing west northwest winds
to the airfields throughout the day on Thursday.

Safe Travels.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Cramer
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Cramer
Hazardous weather outlook, Mar 30, 8:27 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT WED MAR 30 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
827 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING FOR AREAS
ALONG AND WEST OF A LINE FROM CASSVILLE TO OSCEOLA MISSOURI.
LARGE HAIL TO THE SIZE OF QUARTERS...DAMAGING WINDS IN EXCESS OF
60 MPH...AND A COUPLE OF TORNADOES WILL BE POSSIBLE.

THERE IS ALSO A LIMITED RISK FOR FLOODING ACROSS THE ENTIRE
OZARKS REGION. ANY FLOODING IS NOT EXPECTED TO BE WIDESPREAD OR
FREQUENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW THUNDERSTORMS MAY LINGER ACROSS SOUTHERN MISSOURI INTO
THURSDAY MORNING.

A LIGHT FREEZE OR FROST MAY OCCUR BY THE END OF THE WEEK WITH
COLDER TEMPERATURES RETURNING. THE BEST CHANCES WILL BE FRIDAY
NIGHT AND EARLY SATURDAY MORNING.

AN ELEVATED FIRE DANGER WILL BE POSSIBLE AT TIMES DURING THE
DAYLIGHT HOURS FRIDAY THROUGH MONDAY WITH A DRY AIR MASS IN PLACE
AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
LOCATIONS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE
MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Mar 30, 9:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             4 N RIVERTON            37.13N 94.70W
03/30/2016  E1.00 INCH       CHEROKEE           KS   PUBLIC

&&

HATCH
Local storm report, Mar 30, 9:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     4 E CARL JUNCTION       37.18N 94.49W
03/30/2016                   JASPER             MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS DOWNED POWER LINES ALONG

            HIGHWAY 43 EAST OF CARL JUNCTION. HAIL WAS ALSO REPORTED
            IN CARL...HOWEVER...THEY WERE NOT ABLE TO PROVIDE A SIZE.

&&

DCRAMER
Local storm report, Mar 30, 10:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             1 E ALBA                37.24N 94.40W
03/30/2016  E1.00 INCH       JASPER             MO   PUBLIC

&&

HATCH
Local storm report, Mar 30, 10:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     5 WNW CARTHAGE          37.20N 94.40W
03/30/2016                   JASPER             MO   LAW ENFORCEMENT

            PART OF A SILO WAS BLOWN OFF AND PARTIALLY BLOCKING THE
            INTERSECTION OF HIGHWAY 96 AND CR188.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:44 PM CDTSevere Thunderstorm WarningSGFCherokee46 min
Mar 30, 9:04 PM CDTTornado WarningSGFCherokee26 min
Mar 30, 9:21 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford39 min
Mar 30, 9:55 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence53 min
Mar 30, 10:40 PM CDTSevere Thunderstorm WarningSGFCedar, Polk22 min
Mar 30, 11:06 PM CDTSpecial Weather StatementSGFLawrence39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.